# SDR COMA0860085

- Difficulty date: January 18, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 34,292 hours, 31,762 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 6243843
- Part serial: 107C6255
- Condition: Faulty
- Location: Rt Wing
- Part time: 18,927 hours, 17,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5452 - RECEIVED WING OVERHEAT WARNING MESSAGE IN FLIGHT.  COMPLETED QRH, OPERATED STANDBY MODE.  MESSAGE PERSISTED.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT WING CONTROL SENSOR.
